ABOUT A TRAPEZE OF THE TYPE Hee(I) ON A HYPERBOLIC PLANE OF POSITIVE CURVATURE

Full Article - PDF

Published: 2015-02-19

Page: 1-11


LYUDMILA ROMAKINA *

Department of Geometry, Saratov State University, 83 Astrakhanskaya Street, 410012 Saratov, Russia.

*Author to whom correspondence should be addressed.


Abstract

The geometry of the hyperbolic plane Ã„¤ of positive curvature can be realized on the ideal region of the Lobachevskii plane. The plane Ã„¤ is the projective model of the de Sitter plane. On the plane Ã„¤  there are 12 types of hyperbolic trapezes. We will prove metric formulae for a trapeze of the type Hee(I) with two elleptic edges.

Keywords: Hyperbolic plane Ĥ of positive curvature,, the projective model of the de Sitter plane, hyperbolic trapeze


How to Cite

ROMAKINA, L. (2015). ABOUT A TRAPEZE OF THE TYPE Hee(I) ON A HYPERBOLIC PLANE OF POSITIVE CURVATURE. Asian Journal of Mathematics and Computer Research, 2(1), 1–11. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/17

Downloads

Download data is not yet available.